# SDR SWAA2024092432559

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE IN FWD CARGO BIN HAS EVIDENCE OF CORROSION STA. 500C TO 500D (MARKED)<[01] REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2..;[02] BLENDED AREAS; REMOVED .015' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] C/W INSPECTION C/A#1 C/A#2;[04] CUT OUT AND REMOVED DAMAGE SECTION OF RH TRANSITION ANGLE FOR REPLACEMENT FROM STA 500A TO STA 500F +10 PER SRM 53-00-53-1A.;[05] REMOVED AND REPLACED SECTION OF TRANSITION ANGLE FROM STA. 500A TO 500F + 10 PER SRM 51-40-02. INSTALLED SPLICE REPAIR AT STA 500F+10 PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.;[06] 02 - INSPECTED PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)] ALSO EA M-22-153-01550
